# SDR AUS20010612

- Difficulty date: June 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Faulty
- Location: Flight Compartme
- Component: Flight Compartme, Cessna, 421C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINDSHIELD LEAKING. HEATING SYSTEM PIPES BROKEN CAUSING EXCESSHEAT AND WARPING OF WINDSHIELD.
